Singular Value Decomposition of Linguistically Defined Relations

Baranyi, Péter Zoltán and Yam, Y. and Várlaki, P. and Michelberger, P. (2000) Singular Value Decomposition of Linguistically Defined Relations. International Journal of Fuzzy Systems (Vol. 2). pp. 108-116.

Full text not available from this repository. (Request a copy)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: 3D Internet-based Control and Communications Laboratory
Systems and Control Lab
Depositing User: Anna Karola Szemereki
Date Deposited: 11 Dec 2012 15:20
Last Modified: 11 Dec 2012 15:20
URI: http://eprints.sztaki.hu/id/eprint/4286

Update Item Update Item